• Size

    12 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Protect from light. Do not use if foil inner seal printed with Safety Seal is broken or missing. Misc: Cetirizine HCl/Antihistamine 10 mg capsules. 24 hour relief of sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Questions or comments? Call 1-800-343-7805. www.zyrtec.com. Active ingredient sourced from India. Processed in the USA.

    Identifier

    00300450204318

    SKU/UPC

    30045020431

    Manufacturer

    McNeil PPC

    Brand

    Zyrtec
  • Size

    24 ct

    Description

    Other Information: Each Tablet Contains: calcium 20 mg. Store between 68-77 degrees F (20-25 degrees C). Avoid high humidity. Protect from light. Do not use if carton is opened or if blister is broken. Misc: Ultratabs (small tablet size). Visit www.benadryl.com. Diphenhydramine HCl. Antihistamine. Sneezing. Runny nose. Itchy, watery eyes. Itchy throat. Child-resistant packaging. Effective allergy relief when you need it! Active ingredient made in Japan.

    Identifier

    00312547170314

    SKU/UPC

    31254717031

    Manufacturer

    McNeil PPC

    Brand

    Benadryl
  • Size

    4 fl oz

    Description

    Robitussin® Severe Multi-Symptom Cough Cold + Flu Maximum Strength Liquid. Adult. For Ages 12 & Over. Better Tasting Treats More Symptoms*. CF Max. Relieves: Cough, Sore Throat. Body Aches, Fever. Nasal Congestion. Chest Congestion. Non-Drowsy. Acetaminophen (Pain Reliever / Fever Reducer). Dextromethorphan HBr (Cough Suppressant). Guaifenesin (Expectorant). Phenylephrine HCI (Nasal Decongestant). 4 FL OZ ( 118 ml ). Better tasting plus. Stronger Soothing Action*. Uses: Temporarily relieves these symptoms occurring with a cold or flu: Cough due to minor throat and bronchial irritation. Nasal congestion. Sinus congestion and pressure. Minor aches and pains. Sore throat. Headache. Temporarily reduces fever. Helps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes and make coughs more productive. *Compared to robitussin multi-symptom cold CF max. Maximum strength claim based on maximum levels of active ingredients per 4 hour dose. Each 20 ml Contains: Sodium 14 mg. Questions or Comments Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. For most recent product information, visit www.robitussin.com. © 2015 Pfizer Inc.

    Identifier

    00300318751121

    SKU/UPC

    30031875112

    Manufacturer

    Pfizer Consumer Healthcare

    Brand

    Robitussin
  • Size

    1 oz

    Description

    Fast relief of: nasal congestion, swollen nasal membranes, sinus congestion, sinus pressure. Uses: temporarily relieves nasal congestion due to: common cold, hay fever, upper respiratory allergies. Fast acting

    Identifier

    00036800067097

    SKU/UPC

    3680006709

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    2 ea

    Description

    Other Information: (Day Time Cold & Flu Relief): Each 15 ml contains: sodium 7 mg. Store at 68-77 degrees F (20-25 degrees C). (Nite Time Cold & Flu Relief): Each 30 ml dose cup contains: sodium 38 mg. Store at 68-77 degrees F (20-25 degrees C0. Misc: Special value! Sustainable Forestry Initiative: Certified sourcing. www.sfiprogram.org. Gluten free. Questions? 1-888-423-0139. www.topcarebrand.com. (Day Time Cold & Flu Relief): See new warnings. Multi-symptom relief. Pain reliever - fever reducer: acetaminophen. Cough suppressant: dextromethorphan HBr. Nasal decongestant: phenylephrine HCl. Quality guaranteed. Compare to Vicks DayQuil active ingredients (These products are not manufactured or distributed by Procter & Gamble, distributor of Vicks DayQuil and Vicks NyQuil). Alcohol free. Antihistamine free. Non-drowsy. Questions or comments? 1-888-423-0139. (Nite Time Cold & Flu Relief): See new warnings. Multi-symptom relief. Pain reliever - fever reducer: acetaminophen. Cough suppressant: dextromethorphan HBr. Antihistamine: doxylamine succinate. Quality guaranteed. Compare to Vicks Nyquil Active ingredients (These products are not manufactured or distributed by Procter & Gamble, distributor of Vicks Dayquil and Vicks NyQuil). Alcohol 10%. Questions or comments? 1-888-423-0139. This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed.

    Identifier

    00036800367272

    SKU/UPC

    3680036727

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    24 count

    Description

    For ages 6-11 years. Fever, Aches & Pains: Lasts up to 8 hours. Read all product information before using. Keep this carton for important information. This product is intended for use in children ages 6 years - 11 years. One dose lasts 6-8 hours. Store at 20-25 degrees C (68-77 degrees F). Avoid excessive heat above 40 degree C (104 degrees F).

    Identifier

    00305730175111

    SKU/UPC

    30573017511

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    8.3 fl oz

    Description

    Other Information: Each 30 ml contains: potassium 25 mg, sodium 16 mg. Store at controlled room temperature 68-77 degrees F (20-25 degrees C). Misc: Acetaminophen - pain reliever/fever reducer. Diphenhydramine HCl - antihistamine/cough suppressant. Phenylephrine HCl - nasal decongestant. Nasal congestion. Headache. Sore throat pain. Runny nose. Body ache. Cough. Fever. Alcohol content: 10%. New Warming Relief formula! New. Maximum strength per 4 hour dose. www.theraflu.com. Questions? 1-800-452-0051.

    Identifier

    00300678128083

    SKU/UPC

    30067812808

    Manufacturer

    Novartis

    Brand

    Theraflu
  • Size

    20 ea

    Description

    In 1968 we created an effervescent cold medicine that delivers symptom relief quickly. Alka-Seltzer Plus Orange Zest Effervescent Tablets provide the same effective relief with a zesty orange flavor, so it’s still the one you turn to when you want fast relief from your worst cold symptoms: Nasal Congestion Sneezing Runny Nose Sore Throat Fever Headache & Body Ache Sinus Pressure Provides temporary relief from nasal congestion, sneezing, runny nose, sore throat, fever, headache & body ache, and sinus pressure Comes in Effervescent form Orange Zest flavor Dissolves in water Use as directed

    Identifier

    00016500564980

    SKU/UPC

    1650056498

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    ALKA-SELTZER PLUS
  • Size

    24 ct

    Description

    Other Information: Store at 59 degrees to 77 degrees F in a dry place. Protect from heat, humidity, and light. Do not use if carton is open or blister unit is broken. Misc: Diphenhydramine HCl/Antihistamine. Dye-free. Sneezing. Itchy, watery eyes. Runny nose. Itchy throat. Effective allergy relief when you need it. Child-resistant packaging. Made in Japan.

    Identifier

    00312547170215

    SKU/UPC

    31254717021

    Manufacturer

    McNeil PPC

    Brand

    Benadryl
  • Size

    24 ct

    Description

    Other Information: (Cold + Flu Severe Day): Each caplet contains: sodium 3 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton or blister unit is open or torn. (Cold + Flu Severe Night): Store between 68-77 degrees F (20-25 degrees C). Do not use if carton or blister unit is open or torn. Misc: For adults. See new warning. (Cold + Flu Severe Day): 16 caplets. Acetaminophen, dextromethorphan HBr, phenylephrine HCl, guaifenesin. Pain reliever-fever reducer, cough suppressant, nasal decongestant, expectorant. Head + body aches. Fever + sore throat. Cough. Nasal congestion. Mucus + chest congestion. (Cold + Flu Severe Night): 8 caplets. Acetaminophen, chlorpheniramine maleate, dextromethorphan HBr, phenylephrine HCl. Pain reliever-fever reducer, antihistamine, cough suppressant, nasal decongestant. Head + body aches. Fever + sore throat. Cough. Nasal congestion. Runny nose. Heritage of care. History of relief. How can we help? 1-877-895-3665. Snap this code or text tycold3 to 87715. MSG & data rates may apply. Text help for help. Text stop for stop. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Care to recycle. Made in Italy.

    Identifier

    00300450550248

    SKU/UPC

    30045055024

    Manufacturer

    Johnson & Johnson

    Brand

    Tylenol
  • Size

    20 ct

    Description

    Alka-Seltzer Plus® Non-Drowsy Day/Night Liquid Gels. See new warning. Multi-symptom. Acetaminophen/pain reliever-fever reducer. Dextromethorphan hydrobromide/cough suppressant. Phenylephrine HCL/nasal decongestant. Nasal congestion headache & body ache. Cough sore throat. Sinus pressure. Night. Cold & flu formula. Acetaminophen/pain reliever-fever reducer. Dextromethorphan hydrobromide/cough suppressant. Doxylamine succinate/antihistamine. Phenylephrine HCL/nasal decongestant. Nasal congestion cough. Headache & body ache. Runny nose. Sore throat. Bayer. Does not contain aspirin. Alka-Seltzer Plus® day non-drowsy cold & flu formula liquid gels: Uses: Temporarily relieves these symptoms due to a cold or flu: Minor aches and pains. Headache. Cough. Sore throat. Nasal and sinus congestion. Temporarily reduces fever. Alka-Seltzer Plus® night cold & flu formula liquid gels: Uses: Temporarily relieves these symptoms due to a cold or flu: Minor aches and pains. Nasal and sinus congestion. Runny nose. Headache. Cough. Sore throat. Sneezing. Temporarily reduces fever. Questions or comments 1-800-986-0369 (Mon-Fri 9AM-5PM EST). Bayer, the Bayer cross and Alka-Seltzer Plus are registered trademarks of Bayer.

    Identifier

    00016500555315

    SKU/UPC

    1650055531

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Alka-Seltzer Plus
  • Size

    16 ea

    Description

    Misc: Multi-symptom relief. Pain reliever - Fever reducer/acetaminophen. Cough suppressant/dextromethorphan HBr. Nasal decongestant/phenylephrine HCl. Alcohol free/antihistamine free. Quality guaranteed. Compare to Vicks DayQuil active ingredients (This product is not manufactured or distributed by Procter & Gamble, distributor of Vicks DayQuil). Non-drowsy. See new warnings. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Convenient reclosing tab. Gluten free. Made in Canada.

    Identifier

    00036800367333

    SKU/UPC

    3680036733

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    8.3 oz

    Description

    Other Information: Each 15 ml contains: potassium 5 mg, sodium 7 mg. Store at room temperature. Misc: Pain reliever/fever reducer - acetaminophen. Cough suppressant/antihistamine - diphenhydramine HCl. Nasal decongestant - phenylephrine HCl. Nasal congestion. Sore throat. Runny nose. Headache. Body ache. Cough. Fever. Alcohol content: 10%. Compare to Theraflu active ingredients (This product is not manufactured or distributed by Novartis Consumer Health, Inc. owner of the registered trademark Theraflu Nighttime). Quality guaranteed.

    Identifier

    00036800224483

    SKU/UPC

    3680022448

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    24 ct

    Description

    Other Information: Each tablet contains: sodium 567 mg. Store at room temperature. Avoid excessive heat. Alka-Seltzer in water contains principally the antacid sodium citrate and the analgesic sodium acetylsalicylate. Misc: Anhydrous citric acid/Antacid. Aspirin (NSAID)/Analgesic. Sodium bicarbonate/Antacid. Fast Relief of: heartburn; upset stomach; acid indigestion with headache; body aches. Questions or comments? 1-800-986-0369 (Mon-Fri 9AM-5PM EST). Made in Mexico.

    Identifier

    00016500564171

    SKU/UPC

    1650056417

    Manufacturer

    Bayer Consumer Care

    Brand

    Alka Seltzer
  • Size

    6 ea

    Description

    Acetaminophen: pain reliever. Fever reducer. Dextromethorphan hbr: cough suppressant. Phenylephrine HCI: nasal decongestant. For relief of: *nasal and sinus congestion. *Cough. *Body ache. *Sore throat pain. *Headache. *Fever. Compare to theraflu daytime severe cold & cough*. *This product is not affiliated with novartis consumer health, inc. Owner of the registered trademark, theraflu. Uses: temporarily relieves: *minor aches and pains. *Headache. *Minor sore throat pain. *Nasal and sinus congestion. *Cough due to minor throat and bronchial irritation. *Temporarily reduces fever. For daytime relief. Berry infused with menthol And green tea flavors.

    Identifier

    00036800360501

    SKU/UPC

    3680036050

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4 oz

    Description

    Other Information: Store between 68 to 77 degrees F (20 to 25 degrees C). Do not use if carton is opened, or if printed neckband is broken or missing. See bottom panel for lot number and expiration date. Misc: 2 yrs & older. Cetirizine hydrochloride. Antihistamine. 24 Hour Relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Indoor & outdoor allergies. Dye-free. Sugar-free. Dosing cup included. Quality guaranteed. Compare to Children's Zyrtec active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, Division of McNeil-PPC, Inc., distributor of Children's Zyrtec). Dosing cup should be washed and left to air dry after each use. Gluten free. Quality Guaranteed: This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. www.topcarebrand.com.

    Identifier

    00036800397354

    SKU/UPC

    3680039735

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    30 ea

    Description

    24 hour all day allergy (indoor/outdoor), temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itchy, watery eyes and itchy throat or nose - original prescription strength. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. *This product is not manufactured or distributed by McNeil Consumer healthcare, division of McNeil-PPC, inc., Distributor of zyrtec. Original prescription strength; quality guaranteed. Compare to zyrtec active ingredient*.

    Identifier

    00036800244207

    SKU/UPC

    3680024420

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    48 ea

    Description

    Other Information: (Day Time Cold & Flu Relief): Store at 68-77 degrees F (20-25 degrees C). (Nite Time Cold & Flu Relief): Store at 68-77 degrees F (20-25 degrees C). Misc: Special value! See new warnings. (Day Time Cold & Flu Relief:) 32 softgels. Acetaminophen: Pain reliever-fever reducer. Dextromethorphan HBr: Cough suppressant. Phenylephrine HCl: Nasal decongestant. Multi-symptom relief. Alcohol free/antihistamine free. Quality guaranteed. Compare to Vicks DayQuil active ingredients (These products are not manufactured or distributed by Procter & Gamble, distributor of Vicks DayQuil and Vicks NyQuil). Non-drowsy. (Nite Time Cold & Flu Relief:) 16 softgels. Acetaminophen: Pain reliever-fever reducer. Dextromethorphan HBr: Cough suppressant. Doxylamine Succinate: Antihistamine. Multi-symptom relief. Alcohol free. Quality guaranteed. Compare to Vicks NyQuil active ingredients (These products are not manufactured or distributed by Procter & Gamble, distributor of Vicks DayQuil and Vicks NyQuil). Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Gluten free. Convenient reclosing tab. This TopCare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. www.topcarebrand.com. Made in Canada.

    Identifier

    00036800367609

    SKU/UPC

    3680036760

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    6 fl oz

    Description

    Other Information: Each 20 ml contains: sodium 12 mg. Tamper Evident: Do not use if neckband on bottle cap is broken or missing. Store between 68-77 degrees F (20-25 degrees C). Do not refrigerate. Dosing cup provided. Misc: Acetaminophen (Pain reliever/fever reducer). Diphenhydramine HCl (Antihistamine/Cough suppressant). Phenylephrine HCl (Nasal decongestant). Cough. Fever. Sore throat. Body aches. Nasal congestion. For ages 12+. Max strength (Maximum strength per 4 hour dose). Dose every 4 hours. Questions? 1-888-963-3382 you may also report side effects to this phone number. Please visit our web site www.delsym.com. Made in England.

    Identifier

    00363824211664

    SKU/UPC

    36382421166

    Manufacturer

    Reckitt Benckiser

    Brand

    Delsym
  • Size

    0.34 fl oz

    Description

    Flonase® Sensimist™ Allergy Relief. New. Gentle mist. Scent free. Alcohol free. Fluticasone furoate nasal spray 27.5 mcg per spray. Allergy symptom reliever (Glucocorticoid)*. Full prescription strength. Non-drowsy 24 hour relief of: Itchy, watery eyes. Nasal congestion. Runny nose. Itchy nose. Sneezing. 60 Metered sprays. 0.34 fl oz (9.9 ml). What problems can Flonase® Sensimist™ allergy relief help with Flonase Sensimist Allergy Relief helps relieve a broad range of uncomfortable symptoms like congestion and itchy eyes*. Nasal symptoms. Eye symptoms*. These symptoms can be triggered by allergens like pollen, mold, dust or pet dander. Outdoor allergens. Animal allergens. Indoor allergens. Uses: Temporarily relieves these symptoms of hay fever or other upper respiratory allergies: Nasal congestion. Runny nose. Sneezing. Itchy nose. Itchy, watery eyes (for ages 12 and older). *Fluticasone furoate is a steroid medicine known as a glucocorticoid. *For ages 12 and older. Trademark are owned by or licensed to the GSK Group of Companies. All rights reserved. Questions or Comments Call Toll-Free 1-844-FLONASE (1-844-356-6273). ©2015 GSK Group of Companies or its licensed.

    Identifier

    00353100202158

    SKU/UPC

    35310020215

    Manufacturer

    GSK Consumer Healthcare

    Brand

    Flonase
  • Size

    4 oz

    Description

    Other Information: Each 20 ml contains: sodium 15 mg. Store at 68-77 degrees F (20-25 degrees C). Do not refrigerate. Misc: For adults. For ages 12 & over. Pain reliever/fever reducer (acetaminophen). Cough suppressant (dextromethorphan HBr). Expectorant (guaifenesin). Nasal decongestant (phenylephrine HCl). Severe. Non-drowsy. Relieves: cough, sore throat; body aches, fever; nasal congestion; chest congestion. Quality guaranteed. Compare to Robitussin Severe Multi-symptom Cough Cold + Flu active ingredients (This product is not manufactured or distributed by Pfizer, distributor of Robitussin Severe Multi-Symptom Cough Cold + Flu). Gluten free. Quality Guaranteed: This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. www.topcarebrand.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00036800375352

    SKU/UPC

    3680037535

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    20 ea

    Description

    We created Alka-Seltzer Plus cold medicine back in 1968. And while cold symptoms still seem bent on disrupting busy lives like yours, you’ve also still got a fast-dissolving ally in the fight against cold and cough. Put citrus-flavored Alka-Seltzer Plus Cold & Cough Effervescent Tablets to work against your toughest symptoms: Cough Nasal Congestion Sneezing Runny Nose Sore Throat Fever Headache & Body Ache Sinus Pressure Provides temporary relief from cough, nasal congestion, sneezing, runny nose, sore throat, fever, headache & body ache, and sinus pressure Comes in Effervescent form Citrus flavor Dissolves in water Use as directed

    Identifier

    00016500564997

    SKU/UPC

    1650056499

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    ALKA-SELTZER PLUS